MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Sabina mobile lift; Lift, patient, non-ac-powered

BAXTER HEALTHCARE CORPORATION Sabina mobile lift; Lift, patient, non-ac-powered
Model Number 2020003
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/24/2026
Type of Reportable Event Malfunction

Brand Name
Sabina mobile lift
Common Device Name
Lift, patient, non-ac-powered
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] NA 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50658910
Report Number8030916-2026-00115
Device Sequence Number9540288
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public(01)00887761981782
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2020003
Device Catalogue Number2020003
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown